# SDR 01FDEA00014

- Difficulty date: January 9, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515929
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS DENTED AT BS 520, STRINGER 22 RT.  *S/D*  REMOVED, REPLACED AND FAB PER FEDEX SRM 51-40-3.
